Originally Posted By: Life's A Dream
First off: DO NOT STOP TAKING IT ON YOUR OWN. Ask a doctor to taper you off if you ever do want to get off. Some people need it, and it can be a real lifesaver, so don't misunderstand. Sorry if that scared you. A certain percentage of people experience longlasting withdrawals. I went off mine for 10 days with only very mild symptoms, and rebound anxiety, but was only on it for 3 months. I'm back on it now. It's nothing to be ashamed of to be on it, and getting back off of it is nothing to play around with- only taper off with a physician's help. If it's helping you right now, cloudy, maybe it's best that you stay on it.


Thanks for the advice! Hopefully I won't be someone who has long lasting withdrawals or something. But for now anyways, yeah I'm gonna keep taking it.
_________________________
"The world is a dangerous place to live; not because of the people who are evil, but because of the people who don't do anything about it." - Albert Einstein